# SDR DXTA2025092905092

- Difficulty date: September 25, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N114QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9732
- Aircraft time: 8,776 hours, 3,797 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Contactor
- Part number: 1714137
- Part serial: 01585
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING POWER UP CHECKS ON PREFLIGHT, RED SMOKE AVIONICS BAY CAS MESSAGE AND AUDIO CAME ON. AFTER PERFORMING THE SMART OPS PROCEDURE FOR AN ASSOCIATED ELEC SYS FAULT MESSAGE THE CAS MESSAGE CLEARED. AFTER ENGINE START THE SAME RED SMOKE AVIONICS BAY CAS MESSAGE CAME ON AND WENT OUT MULTIPLE TIMES WITH ENGINE RUNNING AND AFTER ENGINE SHUTDOWN. CORRECTIVE ACTION: REMOVED AND REPLACED KI CONTACTOR PN: 1714137 SN: 01585 WITH NEW CONTACTOR PN: 1714137 SN: 01627. OPS CHECKS GOOD. REF GL 5000 AMM 24-51-41.
